Alert archive / Florida / Marine Weather Statements in 2007
Marine Weather Statement 39, NWS Mobile, AL
NWS Mobile, AL issued this marine weather statement at Aug 24, 2007, 9:26 AM EDT. It was in force for 94 min.
The area
The counties it named.
The facts
- Issued
- Aug 24, 2007, 9:26 AM EDT (13:26 UTC)
- Expired
- Aug 24, 2007, 11:00 AM EDT
- In force
- 94 min
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS74 KMOB 241326 MWSMOB MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 826 AM CDT FRI AUG 24 2007 GMZ630-650-655-241500- /X.NEW.KMOB.MA.S.0039.070824T1326Z-070824T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 826 AM CDT FRI AUG 24 2007 ...WATERSPOUTS POSSIBLE OVER AREA BAYS AND THE NEAR SHORE GULF WATERS THIS MORNING... THE POTENTIAL EXISTS FOR WATERSPOUTS OVER AREA BAYS AND THE NEAR SHORE COASTAL WATERS BETWEEN DESTIN TO PASCAGOULA. IF ANY WATERSPOUTS DO DEVELOP...THEY WILL MOST LIKELY OCCUR ALONG A LAND BREEZE BOUNDARY THAT IS EXTENDING FROM ABOUT 5 MILES SOUTH OF DAUPHIN ISLAND TO ABOUT 10 MILES SOUTH OF PENSACOLA. MOVEMENT WILL BE SLOWLY TOWARD THE SOUTH. BOATERS SHOULD BE ALERT FOR DEVELOPMENT WATERSPOUTS. THE BEST COURSE OF EVASIVE ACTION IF THREATENED BY A WATERSPOUT IS TO MOVE AWAY FROM THE WATERSPOUT AT A 90 DEGREE ANGLE FROM ITS APPARENT MOVEMENT. MOST WATERSPOUTS DISSIPATE BEFORE MOVING ONTO THE BEACHES. HOWEVER IT IS POSSIBLE THAT A WATERSPOUT FORMING VERY CLOSE TO THE BEACH MAY TURN TOWARD SHORE BEFORE FULLY DISSIPATING. PERSONS SEEING WATERSPOUTS NEAR THE BEACH SHOULD MOVE INDOORS QUICKLY...STAYING AWAY FROM WINDOWS AND DOORS. DEBRIS THROWN BY A WATERSPOUT CAN CAUSE SERIOUS INJURIES. $$
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Aug 24, 5:26 AM EDT, 4 hours earlier.
Area forecast discussion, Aug 24, 5:26 AM EDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 426 AM CDT FRI AUG 24 2007 .SHORT TERM (TODAY THROUGH TONIGHT)...SHORTWAVE MOVING NORTH OVER THE NORTHEASTERN GULF WILL RUN INTO UPPER RIDGE OVER THE SOUTHERN PLAINS/SOUTHEASTERN CONUS. COMBINED WITH MOIST INFLUX FROM THE EAST...CHANCES ARE LOOKING BETTER FOR RAIN OVER THE FA TODAY INTO TONIGHT. NAM IS MORE AGGRESSIVE WITH THE POPS...WITH THE ENSEMBLE MEAN ALSO WETTER THAN THE OP GFS...MAINLY DUE TO BETTER HANDLING OF THIS SHORTWAVE. WITH BEST DYNAMICS FROM THIS SHORTWAVE OVER THE EASTERN-MOST SECTION OF THE FA...HAVE WENT WITH GFS/MAV PLACEMENT OF BEST POPS EAST...WHILST BUMPING UP THE CHANCE TO BE MORE INLINE WITH THE MET/ENSEMBLE MEAN. THIS AFTERNOONS WET MICROBURST RISK IS HIGH. MODEL SOUNDING DATA SUGGESTS ISOLATED SEVERE STORMS ARE POSSIBLE THIS AFTERNOON WITH STRONG TO SEVERE DOWNBURST WINDS...LARGE HAIL AND FREQUENT LIGHTNING THE PRIMARY HAZARDS. /16 .LONG TERM (SATURDAY THROUGH NEXT FRIDAY)...UPPER RIDGE WILL CONTINUE TO GRADUALLY DAMPEN OUT TO THE NORTHWEST THROUGH THE WEEKEND AS THE WEAK UPPER TROUGH OVER THE GULF SLIPS FARTHER TO THE WEST. THE MOISTURE INFLUX OFF THE ATLANTIC AND EASTERN GULFMEX WILL KEEP THE POPS IN THE CHANCE CATEGORY THROUGH MUCH OF THE FORECAST PERIOD. TEMPS ALSO CONTINUE TO MODERATE BACK DOWN TO NEAR CLIMATOLOGICAL NORMS WITH DAYTIME HIGHS IN THE LOWER TO MIDDLE 90S AND OVERNIGHT MINS IN THE LOWER TO MID 70S AT MOST INLAND LOCATIONS BY SUNDAY MORNING. THE LATEST 03Z SREF STILL SHOWS A WEAKNESS/MIDLEVEL TROUGH SETTING UP TO THE WEST/NORTHWEST OF OUR AREA THROUGH TUESDAY WITH A WEAK FRONT STALLING WELL TO THE NORTH OVER NORTHERN MISSISSIPPI AND ALABAMA. THIS PATTERN WILL KEEP OUR AREA IN A SOMEWHAT FAVORABLE REGION FOR SCATTERED DIURNAL THUNDERSTORMS THROUGH MID WEEK. BY THURSDAY...A STRONGER UPPER LEVEL TROUGH DIGS SOUTHEAST OUT OF THE MIDWEST/MID MS RIVER VALLEY REGION SENDING A SOMEWHAT STRONGER COLD FRONT DOWN INTO MISSISSIPPI AND ALABAMA IN THE LATEST GFS. THE GFS IS SUPPORTED INITIALLY BY THE 144 HR CANADIAN GEM FORECAST...AS WELL AS THE LATEST ECMWF THROUGH 170 HRS...ESSENTIALLY BRINGING THE FRONT DOWN INTO OUR NORTHERN COUNTIES THURSDAY NIGHT INTO FRIDAY MORNING. WITH THE STRONGER MIDLEVEL WESTERLIES STILL DEPICTED WELL TO THE NORTH...RIGHT NOW THE GFS APPEARS TO STALL THE FRONT ALONG THE COAST BY LATE NEXT WEEK...WITH THE ECMWF APPEARING TO STALL IT A LITTLE FARTHER INLAND. IT IS INTERESTING TO NOTE THE ECMWF AND GFS STILL POINT TO A FAIRLY DECENT TROUGH OVER THE EASTERN STATES AND A PRETTY BIG RIDGE OVER THE DESERT SOUTHWEST DURING THE MID TO LATE WEEK TIMEFRAME NEXT WEEK. THAT LENDS GREATER CONFIDENCE TO THE COOLER OUTLOOK FOR OUR REGION FOR ALL OF NEXT WEEK. STAY TUNED. /05 && .MARINE...SURFACE HIGH PRESSURE HAS BUILT WEST OVER THE SOUTHEASTERN CONUS...AND ACCORDING TO GUIDANCE...WILL CREATE A LIGHT SYNOPTIC ONSHORE FLOW THROUGH THE FORECAST PERIOD. GUIDANCE IS ADVERTISING A WEAK FRONT/BOUNDARY WORKING ITS WAY TOWARDS THE NORTHERN GULF COAST LATER IN THE WEEKEND INTO THE COMING WEEK...BUT CURRENT RUNS STALL IT WAY NORTH OF THE COAST. ALL IN ALL...LOOKS LIKE A LIGHT... DIURNALLY DRIVEN ONSHORE/OFFSHORE FLOW FOR MOST OF THE FORECAST. /16 && .FIRE WEATHER...LIGHT AND VARIABLE TRANSPORT FLOW THIS MORNING WILL BECOME MORE EAST TO SOUTHEAST THIS AFTERNOON...GRADUALLY INCREASING THE MOISTURE DEPTH ACROSS OUR AREA THROUGH SATURDAY. THIS RESULTS IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA...BUT WITH SLIGHTLY COOLER TEMPERATURES IN COMPARISON TO PREVIOUS DAYS (TEMPS IN THE MID 90S EXPECTED AT MOST INLAND SPOTS TODAY WITH PEAK HEAT INDEX READINGS AROUND 105...STILL PLENTY HOT FOR THOSE SPENDING EXTENDED PERIODS WORKING OUTDOORS...SO BE CAREFUL). /05 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 94 75 93 74 / 40 20 40 20 PENSACOLA 92 77 91 76 / 40 20 40 20 DESTIN 92 78 91 77 / 40 30 40 30 EVERGREEN 95 72 95 71 / 50 20 50 20 WAYNESBORO 96 71 95 71 / 30 20 40 20 CAMDEN 97 73 97 71 / 40 20 50 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 05/GARMON 16/MILLER
Hazardous weather outlook, Aug 24, 7:00 AM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CDT FRI AUG 24 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 251200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 600 AM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...AND INLAND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING AS DEEPER MOISTURE AND BETTER MID LEVEL FORCING MOVES WESTWARD OVER THE FORECAST AREA. DUE TO SOME DRY AIR STILL PRESENT IN THE MIDDLE LAYERS OF THE ATMOSPHERE A FEW STORMS MAY BECOME STRONG...PRODUCING WINDS UP TO 45 KNOTS...SMALL HAIL AND VERY HEAVY RAIN. AFTERNOON HEAT INDICES ARE EXPECTED TO RISE INTO THE 100 TO 105 DEGREES CAN BE EXPECTED ONCE AGAIN TODAY...ESPECIALLY OVER AREAS AWAY FROM THE COAST. AT THIS TIME...ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE FORECAST AREA THROUGH EARLY NEXT WEEK. AT THIS TIME WIDESPREAD HAZARDOUS OF SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 5:16 PM EDT | Marine Weather Statement | MOB | 104 min | |
| Aug 23, 8:12 PM EDT | Severe Thunderstorm Warning | MOB | Monroe | 48 min |
| Aug 24, 4:24 PM EDT | Severe Thunderstorm Warning | MOB | Baldwin | 36 min |
| Aug 24, 5:13 PM EDT | Severe Thunderstorm Warning | MOB | Washington | 47 min |
Nearby
Marine Weather Statements in Florida, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.